# SDR YENA201806076235

- Difficulty date: June 6, 2018
- Submitted: June 7, 2018
- Operation: Air carrier
- Aircraft: N178JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000004
- Aircraft time: 34,220 hours, 21,956 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 34002210
- Part serial: 001727
- Condition: Failed
- Location: Emergency Light
- Part time: 32,513 hours, 20,822 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MIDDLE EMERGENCY LIGHT ON THE WTB FAIRING WAS INOPERATIVE.  R & R THE EMERGENCY LIGHT BATTERY PACK.  PERFORMED AN OPS CHECK,  ALL CHECKED GOOD IAW AMM 33-50-80.
